Journal of Differential Geometry

Definite 4-manifolds

Ronald Fintushel and Ronald J. Stern

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 28, Number 1 (1988), 133-141.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214442163

Digital Object Identifier
doi:10.4310/jdg/1214442163

Mathematical Reviews number (MathSciNet)
MR950558

Zentralblatt MATH identifier
0662.57009

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]

Citation

Fintushel, Ronald; Stern, Ronald J. Definite 4-manifolds. J. Differential Geom. 28 (1988), no. 1, 133--141. doi:10.4310/jdg/1214442163. https://projecteuclid.org/euclid.jdg/1214442163


Export citation